LOCALIZATION IN QUASI-1D SYSTEMS - PERTURBATION-THEORY AND SCALING

被引:3
|
作者
RUTMAN, Y [1 ]
FEINGOLD, M [1 ]
AVISHAI, Y [1 ]
PIRO, O [1 ]
机构
[1] UNIV ILLES BALEARS,DEPT FIS,E-07071 PALMA DE MALLORCA,SPAIN
来源
EUROPHYSICS LETTERS | 1994年 / 28卷 / 05期
关键词
D O I
10.1209/0295-5075/28/5/006
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
A perturbative study of the localization length in the Anderson model on strips is presented. It is shown that in the neighbourhood of those energies corresponding to the opening of a new channel, a certain rearrangement of the perturbation expansion significantly improves the accuracy of the prediction. Moreover, the localization length scales in a way which is reminiscent of the strictly 1D behaviour, but is nevertheless different.
引用
收藏
页码:329 / 334
页数:6
相关论文
共 50 条
  • [31] Polar molecule reactive collisions in quasi-1D systems
    Simoni, A.
    Srinivasan, S.
    Launay, J-M
    Jachymski, K.
    Idziaszek, Z.
    Julienne, P. S.
    [J]. NEW JOURNAL OF PHYSICS, 2015, 17
  • [32] NONLINEAR CONDUCTION IN QUASI-1D ORGANIC-SYSTEMS
    NAGAOSA, N
    [J]. MOLECULAR CRYSTALS AND LIQUID CRYSTALS, 1992, 216-18 : 263 - 268
  • [33] Local mode behavior in quasi-1D CDW systems
    Fehske, H
    Wellein, G
    Büttner, H
    Bishop, AR
    Salkola, MI
    [J]. PHYSICA B, 2000, 281 : 673 - 674
  • [34] Application of the pseudofermion dynamical theory to the properties of quasi-1D compounds
    Carmelo, JMP
    Guinea, F
    Penc, K
    Sacramento, PD
    [J]. PHYSICA B-CONDENSED MATTER, 2005, 359 : 1427 - 1429
  • [35] Theory of nonlinear optical properties of quasi-1D periodic polymers
    Ladik, JJ
    [J]. NONLINEAR OPTICAL MATERIALS: THEORY AND MODELING, 1996, 628 : 174 - 188
  • [36] BJORKEN SCALING AND STRUCTURE-FUNCTION RELATIONS IN PERTURBATION-THEORY
    FISHBANE, PM
    SULLIVAN, JD
    [J]. PHYSICAL REVIEW D, 1972, 6 (02) : 645 - +
  • [37] Quasi-1D topological insulators
    Huaqing Huang
    Wenhui Duan
    [J]. Nature Materials, 2016, 15 : 129 - 130
  • [38] DILUTE QUASI-1D ANTIFERROMAGNETS
    KORENBLIT, IY
    SHENDER, EF
    [J]. JETP LETTERS, 1990, 52 (04) : 251 - 255
  • [39] PERTURBATION-THEORY FOR OPEN-SHELL SYSTEMS
    MURRAY, C
    DAVIDSON, ER
    [J]. CHEMICAL PHYSICS LETTERS, 1991, 187 (05) : 451 - 454
  • [40] GENERALIZED PERTURBATION-THEORY FOR DENSE FERMI SYSTEMS
    GHASSIB, HB
    [J]. NUCLEAR PHYSICS A, 1979, 328 (1-2) : 583 - 583